RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1978, Volume 24, Issue 2  


Vladimir Aleksandrovich Il'in (photo)
Vladimir Aleksandrovich Il'in (On the occasion of his fiftieth anniversary)
147
Finite groups with complemented normalizers of Sylow subgroups
I. P. Doktorov
149
Irreducible representations of a three-dimensional simple lie algebra of characteristic $p=2$
A. Kh. Dolotkazin
161
Generators of the group $F/[N,N]$
A. F. Krasnikov
167
Integral base of purely cubic extensions of one-class quadratic fields of algebraic numbers
E. A. Sergeev
175
Distribution of the zeros of the imaginary parts of meromorphic functions
G. A. Barsegyan
183
Spectral criteria for almost periodicity of solutions of functional equations
A. G. Baskakov
195
Uniqueness classes of the solutions of Helmholtz's equation
Yu. P. Blatinskii
207
Closure property of the generalized Green's matrices of linear differential operators
V. M. Zubov
217
A statement of the converse problem for first-order symmetric hyperbolic systems
V. G. Romanov
231
Note on the convergence of the finite-difference method for nonlinear boundary-value problems
S. O. Strygina
237
Essential self-adjointness of an infinite-dimensional operator
N. N. Frolov
241
Smoothness of solutions of one-dimensional variational problems
V. S. Klimov
249
A class of semigroups with a decidable word problem
G. U. Oganesyan
259
Existence of non-self-intersecting closed geodesic of general elliptic type on surfaces, close to a sphere
A. I. Gryuntal'
267
Supercardinality of spaces associated with ultrafilters
B. A. Efimov
279
A countable strongly unicoherent space
S. F. Tsvid
289
Combinatorial proof of certain identities
N. Ya. Vilenkin, L. M. Koganov
295
Letter to the editors
V. V. Proizvolov
300
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019